Alex Syrup

119.0400

Manufacturer: Glenmark Pharmaceuticals Ltd Salt Compositions: Phenylephrine (5mg/5ml) + Chlorpheniramine Maleate (2mg/5ml) + Dextromethorphan Hydrobromide (10mg/5ml)
Quantity: 100.0 ml in 1 bottle
Storage: Store below 30°C

Description

Information About Alex Syrup

Alex Syrup is a synthesis of three medications: Chlorpheniramine Maleate, Phenylephrine, and Dextromethorphan Hydrobromide. It relieves throat irritation, watery eyes, runny nose, nasal congestion, and common cold. 

Alex Syrup Uses

  • Treats Dry Cough

Alex Syrup Benefits

  • Composition helps in the treatment of dry cough.
  • It works by loosening the blood vessels that provide relief from nasal stuffiness.
  • It also eases nasal congestion, throat irritation, allergic symptoms, flu, and common colds.

Alex Syrup Side Effects

The side effects of Syrup usually do not require medical help and go away when your body adjusts to the syrup. Users should immediately consult the healthcare professional if any of these effects show up for a long time. 

  • Nausea
  • Sleepiness
  • Headache
  • Vomiting
  • Tiredness
  • Loss of appetite

How To Use Alex Syrup?

Follow the recommendations of your doctor for consuming Syrup. Also, check the directions on the label carefully before using.

  • Shake the bottle well before consuming it.
  • Take the syrup into the spoon or measuring cup in an amount your doctor advises.
  • You can take this syrup with or without food. 
  • For better relief, consume it at the same time daily. 

Alex Cough Syrup Price

  • You can buy at ₹117.76.
  • Order it today and get 16% OFF.

Caution

  • Avoid consuming during pregnancy and breastfeeding.
  • Notify your medical advisor if you are under medication for any health disease.

FAQs

Q1. What is the safe dose of Syrup for adults?

The Medical Practitioner will determine the Alex cough syrup dosage for adults on the basis of age, sex, and medical history.

Q2. Can I use syrup for dry cough during breastfeeding?

You must avoid consuming Syrup if you are breastfeeding. The syrup may mix with the breast milk and harm your baby.

Q3. Will Syrup be more effective if you take it more frequently?

No. Do not consume Syrup in excess amounts unless your doctor recommends it. Overconsumption will raise your chances of experiencing potential side effects.

 

Be the first to review “Alex Syrup”